# SDR SWAA950088

- Difficulty date: January 25, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N61SW
- Make and model: Boeing 737-2H4
- Aircraft serial: 21970
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING WALKAROUND INSPECTION, FOUND A 2 INCH FUSELAGE SKIN CRACK AT BS 761, 1 INCH ABOVE S17L.  A 2.25 INCH CRACK AT BS 814 S16L, AND A 2.75 INCH CRACK AT BS 831, 2 INCHES ABOVE S25R.  REPAIRED ALL PER BOEING STRUCTURAL REPAIR MANUAL.
